# SDR KCSA202009011142

- Difficulty date: September 1, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N401KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34016
- Aircraft time: 50,729 hours, 10,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Bs 2234
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 DOOR LOWER REVEAL PANEL AT STA 2234.5 AND 2.5" ABOVE STRINGER 22 HAS CRACK FOUND DURING OPEN HOLE INSPECTION.
